EuroEconomica, Vol 32, No 2 (2013)

The LSM adjustment method of time series

Catalin Angelo Ioan, Gina Ioan


This paper presents a methodfor adjusting the time series in the direction of the minimum deviation of thetransition process from one period to another. The formulas so obtained satisfythe condition of invariance of aggregate data, the stability on successive re-adjustment action and the minimum deviation of the linear forecastcompared to the original.


Full Text: PDF


  • There are currently no refbacks.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.